# SDR SWAA2023051726330

- Difficulty date: April 11, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER DOUBLER IS CRACKED BS 663; LBL 25 W/L 148<[01] UPDATED STEP 1-9;[02] UPDATED STEP 10;[03] UPDATED MEASUREMENTS TABLE;[04] FABRICATED DOUBLER IAW SRM 51-30-01-0G-0 AND DWG 111A1511-27 REV:A FROM 2024 T0 0.040' LOT. 1510004-1;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE .;[06] REQ. OK TO INSTALL ITEMS ON STEPS 4-10;[07] VERIFIED CORRECTION ITEM 6 STEPS 4-10; OK TO INSTALL.;[08] REQ. OK TO INSTALL ITEMS ON STEPS 1-3;[09] VERIFIED CORRECTION ITEM 8; OK TO INSTALL GIVEN.;[10] INSTALLED ITEMS ON STEPS 1-10;[11] VERIFIED CORRECTION ACTION ITEMS 1-10.;[12] RECEIVED NEW DOUBLER P/N:HFAB53-DB-002; LOT:1524548-1;PO/N:014661/1; LOCATED AND DRILLED AND APPLIED CHEMICAL CONVERSION COATING IAW SOPM 20-43-03 ;SRM 51-40-05 AND DWG: 111A1001; REQUEST OK TO PRIME;[13] VERIFIED CORRECTIVE ACTION #12. VERIFIED OK TO PRIME NEW DOUBLER.;[14] APPLIED PRIMER ON DOUBLER IAW SOPM 20-41-02 DOUBLER WIIL BE INSTALLED ON JOB CARD TTG8Q00K8Y6L.;[15] VERIFIED CORRECTIVE ACTION #14.
